MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-PFO-3025
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 30-25mm amplatzer talisman pfo occluder was chosen for implant using a 9f amplatzer trevisio delivery system.The device was inspected upon preparation by the operator and scrub personnel and flushed per ifu, with no damage, kinks, cracks, leaks, or obstructions noted.The device was prepped appropriately, and a wet-to-wet connection was completed before advancement into the sheath, at which time air was noted in the system after the device entered the sheath, with a large amount of air observed at the back end of the loader.The physician was instructed to remove the device, after which the device was reassembled and re-prepped in accordance with the ifu; following re-preparation, no air was present and no abnormal dripping was noted, and the wet-to-wet connection was repeated.Upon advancement of the device into the sheath again, a large amount of air was again observed at the back end of the loader, prompting removal of the device and selection of a new 30-25 mm amplatzer talisman pfo occluder.During preparation of the second device, air was also observed at the back end of the loader; however, the physician disconnected the loader from the sheath and advanced the device from that point, and the second device was successfully deployed.The patient remained hemodynamically stable throughout the procedure, and no clinically significant delay was reported.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
AMPLATZER TALISMAN PFO OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24845536
Report Number2135147-2026-02331
Device Sequence Number8825595
Product Code MLV
UDI-Device Identifier05415067033321
UDI-Public(01)05415067033321(17)280531(10)10929872
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PFO-3025
Device Catalogue Number9-PFO-3025
Device Lot Number10929872
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale